# SDR CA000614019

- Difficulty date: June 6, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 21,700 hours
- Engine: Pwa R985AN14B
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Strut
- Part number: C2FS209
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AS DIRECTED BY CF-98-37R1, THE STRUTS WERE FOUND BEYOND THE LIMIT SET BY THE AD.  BOTH LEFT AND RIGHT STRUTS ARE BEING REPLACED.
